MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH); IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states customer observed an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using tnih lot 108.Calibration and quality control (qc) results were within acceptance ranges at the time of the observation.Siemens is investigating.
 
Event or Problem Description
The customer observed an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing when using tnih lot 108.An initial highly elevated advia centaur tnih result was observed for a 52-year-old male patient who had been admitted with potential cardiac symptoms.A second sample was collected and tested, and a much lower result (below reference threshold) was obtained.When the original sample was re-tested, a similar low result was produced.The lower results were accepted as corrected.There are no reports of any adverse patient consequences in association with the observed discordance.
 
Additional Manufacturer Narrative
A customer from outside the united states observed an elevated advia centaur high-sensitivity troponin i (tnih) result which was discordant relative to repeat testing.Mdr 1219913-2025-00083 was initially submitted on 17-apr-2025.Update, 05-may-2025: siemens has concluded the investigation.General reagent issues were ruled out as quality control (qc) results were within expected ranges and no issues were identified for any other samples.There were no instrument errors generated at the time the affected sample was tested.The sample in question was serum.Return of the patient sample for further investigation is not warranted, as the discordant result was not reproducible.Although a specific cause for the initial elevated result could not be determined, preanalytical (sample quality) variables cannot be ruled out as a potential cause.It is noted that if clotting time is increased due to thrombolytic or anticoagulant therapy, using serum samples may increase the risk of micro-clots, fibrin, or particulate matter.No systemic product problems were identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ADVIA CENTAUR HIGH-SENSITIVITY TROPONIN I (TNIH)
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
333 coney st.
registration #1219913
east walpole MA 02032
Manufacturer Contact
barry memishian
333 coney st.
east walpole, MA 02032
5082985306
MDR Report Key21854360
Report Number1219913-2025-00083
Device Sequence Number18117321
Product Code MMI
UDI-Device Identifier00630414602912
UDI-Public(01)00630414602912(10)24551108(17)251106
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K171274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2025
Device Model NumberN/A
Device Catalogue Number10994774
Device Lot Number24551108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/17/2025
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale